MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 WOUND DRAINAGE

C.R. BARD, INC. (COVINGTON) -1018233 WOUND DRAINAGE
Catalog Number UNKNOWN
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that a piece of the wound drain broke off within the patient's knee.The patient required additional surgery to remove the broken piece.It was later reported that one of the drain holes of the wound drain was caught by one of the sutures in the patient's knee, which led to the device breaking upon removal.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The product catalog number for this wound drain product is unknown.Therefore, bard is unable to determine the associated labeling to review.Although the product catalog number is unknown, the wound drain product ifus are found to be adequate based on past reviews.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description

Brand Name
WOUND DRAINAGE
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7575484
Report Number1018233-2018-02093
Device Sequence Number13511310
Product Code GCY
UDI-Device Identifier00801741049231
UDI-Public(01)00801741049231
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2018
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date06/06/2018
Supplement Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1